REAL

On oscillation of solutions of scalar delay differential equation in critical case

Nesterov, Pavel (2022) On oscillation of solutions of scalar delay differential equation in critical case. Electronic Journal of Qualitative Theory of Differential Equations, 2022 (59). pp. 1-31. ISSN 1417-3875

[img]
Preview
Text
p10128.pdf

Download (649kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 31 Jan 2023 08:47
Last Modified: 31 Jan 2023 08:47
URI: http://real.mtak.hu/id/eprint/157733

Actions (login required)

Edit Item Edit Item